MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS MICRO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS MICRO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10010570
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d4.Medical device lot #: 22069155.D4.Medical device expiration date: 13-jun-2025.H4.Device manufacture date: 06-jun-2022.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd alaris micro extension set air entered the line.There was no report of patient impact.The following information was provided by the initial reporter: so the nurses have found a flaw with the bd extension tubing that is currently being stocked in bin l#94052.It tends to suck in air.The nurses have found a work around by using a blue clave to prevent this.Because no matter how much they pinch the line.Air get in.
 
Additional Manufacturer Narrative
H6: investigation summary two samples model 10010570, lot 22079028 were returned for investigation.The sets were examined for defects and abnormalities.No defects or abnormalities were observed.The set was successfully primed with no air bubbles.The customer complaint that the tubing was sucking in air could not be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review for model 10010570 lot number 22079028 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description

Brand Name
BD ALARIS MICRO EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16802317
Report Number9616066-2023-00756
Device Sequence Number11217844
Product Code FPA
UDI-Device Identifier10885403233500
UDI-Public(01)10885403233500
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/05/2025
Device Catalogue Number10010570
Device Lot Number22079028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer06/06/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown